Horrible Headache - Indiana, IN

10 days after I had dysport for wrinkles between...

10 days after I had dysport for wrinkles between my eyes, I started having the worst heahache. I woke up at 2am with sharp pain on left temple area in addition to whole head pain. I thought I had a migraine but 6 days later it's still there. I had a Ct scan and labs. They are normal. It hurts too much to work. Plus my vision is blurry. When I called Dysport hotline they were unable to give me any med advise. Does anything but time help? How long does this last? It is definitely not worth it...I don't think it even helped my wrinkles.

Indianapolis Facial Plastic Surgeon

He did necessary reconstructive surgery when I had cancer. He was compassionate, available, gave options, and the staff is excellent.

5 out of 5 stars Overall rating
5 out of 5 stars Doctor's bedside manner
5 out of 5 stars Answered my questions
5 out of 5 stars After care follow-up
5 out of 5 stars Time spent with me
5 out of 5 stars Phone or email responsiveness
5 out of 5 stars Staff professionalism & courtesy
5 out of 5 stars Payment process
5 out of 5 stars Wait times
Was this review helpful? 1 other found this helpful

Comments (4)

I'm 5 months post-Dysport (by a board certified plastic surgeon) and my horrible, daily headaches are just not starting to abate. But I still need Advil once or twice a day ..... Vs. 3 or 4 times. NEVER AGAIN. Botox never affected me like Dysport did. I've reported it to the FDA. You ALL need to do the same!
  • Reply
Just NOW starting to abate I meant. FINALLY.
  • Reply
These are known side effects from Dysport injections. Some people have had headache problems for only a short time; others had issues for several months. In my case, symptoms begain 3 days after injection with headaches starting at about 7 days post. I sought medical attention immediately and CT scans and brain MRIs were also done. My symptoms eventually also included extreme dry mouth, extreme sensitivity to light/sound/movement, muscle weakness, difficulty breathing, swallowing, etc. I was hospitalized and could not work for 2 months. I am almost one year post-injection and am not 100% symptom-free at this point, but am finally feeling that I will at some point be normal again.

My symptoms ramped up and at about 4 weeks they became the worst and continued to be life-altering until about 10 months post. I cannot predict if your symptoms will subside or get worse, but my advice to you would be to seek medical attention from a physician who will not deny your symptoms and be willing to provide the support and care that you need. In my case, I had a team of physicians (internist, neurologist, dermatologist, osteopath) who provided my care. For headaches, I found that an anti-migraine medication, Notriptyline, 20 mg daily, helped with the intense head pressure that resulted from my injections. Note that I did not have migraines or issues prior to my injections. It is important, however, that this medication be taken PRIOR to any nerve or other sensitiviy begins (this symptom in my case started at about 4 weeks post)....as once your body becomes sensitive, it may not be possible to then take medications that aren't already in your system due to the sensitivity issue, including any simple pain killers such as Advil. This has been found to be the case in a number of individuals that have had the adverse side effects.

I hope that your symptoms do not progress into the severity that many of us have experienced, and, again, I encourage you to seek medical attention from someone, if you can find them, who has knowledge/experience with these issues.

Good luck.
  • Reply

HI carmel16, 

Thanks for the review. I'm so sorry you are having to deal with such intense headaches. You might want to check out our Botox forum, How long did your Botox headache last. I know you didn't have Botox, but they are very similar and you might find some help. Please keep us updated.

Thanks,

-Britt

  • Reply